Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 96, NWS Jackson, KY

June 29, 20127 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 29, 2012, 6:40 PM EDT for 7 counties in Kentucky. It was in force for 35 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2012, 6:40 PM EDT (22:40 UTC)
Expired
Jun 29, 2012, 7:15 PM EDT
In force
35 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 62 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:45 PM EDTTSTM WND DMGSalt Lick, KYA COUPLE TREES BLOWN DOWN.
Jun 29, 6:49 PM EDTTSTM WND DMGPolksville, KYNUMEROUS TREES DOWN.
Jun 29, 6:49 PM EDTTSTM WND DMGSalt Lick, KYPOWER LINES DOWN.
Jun 29, 6:50 PM EDTTSTM WND DMG4 Nw Mount Sterling, KYTREES AND POWER LINES DOWN ON US 460.
Jun 29, 6:50 PM EDTTSTM WND GST 682 S Preston, KYWIND GUST MEASURED ON HOME WEATHER STATION. NUMEROUS TREES DOWN AT THE RESIDENCE.
Jun 29, 6:55 PM EDTTSTM WND DMGSandy Hook, KYTREES DOWN AND POWER OUTAGES COUNTYWIDE.
Jun 29, 7:04 PM EDTTSTM WND DMGWellington, KYDEPUTY DIRECTOR REPORTS TREES AND POWER LINES DOWN THROUGHOUT MENIFEE COUNTY. FIRST REPORTS CAME IN SHORTLY AFTER 7 PM FROM AROUND THE WELLINGTON AND BIG WOODS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3674 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WUUS53 KJKL 292240
SVRJKL
KYC011-063-069-165-173-175-205-292315-
/O.NEW.KJKL.SV.W.0096.120629T2240Z-120629T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
640 PM EDT FRI JUN 29 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BATH COUNTY IN EAST CENTRAL KENTUCKY...
  ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN MORGAN COUNTY IN SOUTHEAST KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 715 PM EDT

* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM GRAYSON TO WALTZ TO 5 MILES WEST OF BETHEL...AND MOVING SOUTH
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOREHEAD...OWINGSVILLE...MOUNT STERLING...SANDY HOOK...
  FRENCHBURG...MUNSON...HALDEMAN...GATES...SIDEVIEW...JUDY...SLATE
  VALLEY...CRAIGS...RAMEY...RODBURN...STOOPS...MOORE'S FERRY...FLAT
  CREEK...PEASTICKS...GRASSY LICK AND CHRISTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE IN FLEMING 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3823 8330 3820 8326 3820 8324 3824 8322
      3827 8316 3820 8305 3820 8301 3818 8298
      3818 8292 3811 8289 3803 8300 3800 8302
      3796 8300 3786 8363 3800 8402 3811 8408
      3823 8394 3830 8333
TIME...MOT...LOC 2239Z 340DEG 40KT 3835 8295 3825 8343
          3819 8394
WIND...HAIL 60MPH <.50IN

$$

ABE
2 follow-up statements
663 
WWUS53 KJKL 292253
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
653 PM EDT FRI JUN 29 2012

KYC011-063-069-165-173-175-205-292315-
/O.CON.KJKL.SV.W.0096.000000T0000Z-120629T2315Z/
MENIFEE KY-MONTGOMERY KY-MORGAN KY-ROWAN KY-BATH KY-ELLIOTT KY-
FLEMING KY-
653 PM EDT FRI JUN 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FLEMING...ELLIOTT...BATH...ROWAN...NORTHERN MORGAN...MONTGOMERY AND
MENIFEE COUNTIES UNTIL 715 PM EDT...

AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES EAST OF BRUIN TO CRANEY TO COONS STATION...MOVING SOUTH
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  SANDY HOOK...FRENCHBURG...HOPE...BANGOR...CAMARGO...PARAGON...
  SUDITH...LEVEE...LEISURE...CLAY LICK...LITTLE SANDY...RATLITT...
  JEFFERSONVILLE...LUCKY STOP...BLAZE...CULVER...BIG WOODS...CEDAR
  GROVES...SCRANTON AND ISONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS 
BATH...FLEMING AND ROWAN COUNTIES. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3823 8330 3820 8326 3820 8324 3824 8322
      3827 8316 3820 8305 3820 8301 3818 8298
      3818 8292 3811 8289 3803 8300 3800 8302
      3796 8300 3786 8363 3800 8402 3811 8408
      3823 8394 3830 8333
TIME...MOT...LOC 2253Z 342DEG 42KT 3818 8290 3808 8337
          3802 8388
WIND...HAIL 60MPH <.50IN

$$

ABE
289 
WWUS53 KJKL 292318
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
718 PM EDT FRI JUN 29 2012

KYC011-063-069-165-173-175-205-292328-
/O.EXP.KJKL.SV.W.0096.000000T0000Z-120629T2315Z/
MENIFEE KY-MONTGOMERY KY-MORGAN KY-ROWAN KY-BATH KY-ELLIOTT KY-
FLEMING KY-
718 PM EDT FRI JUN 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLEMING...
ELLIOTT...BATH...ROWAN...NORTHERN MORGAN...MONTGOMERY AND MENIFEE
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3823 8330 3820 8326 3820 8324 3824 8322
      3827 8316 3820 8305 3820 8301 3818 8298
      3818 8292 3811 8289 3803 8300 3800 8302
      3796 8300 3786 8363 3800 8402 3811 8408
      3823 8394 3830 8333
TIME...MOT...LOC 2253Z 342DEG 42KT 3818 8290 3808 8337
          3802 8388

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:10 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 29, 6:10 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
610 PM EDT FRI JUN 29 2012

.MESOSCALE CONVECTIVE UPDATE...
ISSUED AT 610 PM EDT FRI JUN 29 2012

UPDATED THE GRIDS AND ZONES TO REFLECT THE SEVERE AND STRONG STORMS
THAT LOOK TO GRAZE OUR NORTHEAST COUNTIES OVER THE NEXT FEW HOURS.
THESE WILL MOVE INTO A EXTREMELY UNSTABLE AIR MASS IN PLACE THROUGH
OUR NORTHEAST CWA WITH A LARGE GUST FRONT BRINGING A STRONG POTENTIAL
FOR DAMAGING WINDS GIVEN THEIR HISTORY TO THE NORTH. HAVE ADDED THESE
ATTRIBUTES TO THE PERTINENT GRIDS AND ZONES. ALSO BUILT UP THE WIND
GUSTS IN THE NORTHEAST AND KICKED DOWN TEMPS WITH THE LIKELY
RAIN/GUST FRONT. UPDATES HAVE BEEN SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 315 PM EDT FRI JUN 29 2012

THE HEAT WAVE WILL CONTINUE THROUGH THE WEEKEND WITH HIGH PRESSURE
STAYING IN PLACE. THE MAIN FORECAST ISSUES ARE TO TRY AND FORECAST
THE SHORT WAVES MOVING AROUND THE PERIPHERY OF THE UPPER HIGH AND
TRY AND DETERMINE IF THEY WILL BE STRONG ENOUGH TO INITIATE
CONVECTION. THE HRRR WAS SHOWING A MCS TYPE OF SYSTEM BARELY
EFFECTING THE AREA NORTH OF THE MOUNTAIN PARKWAY. CONSIDERING THE
SEVERE THUNDERSTORM WATCH IS JUST NORTH OF THE FORECAST
AREA...THOUGHT IT WOULD BE WISE TO INCLUDE SOME THUNDER IN THE
FORECAST. IT IS THE SAME SITUATION FOR TOMORROW...WITH ANOTHER WAVE
MOVING ACROSS THE AREA. THE HEAT IS PRETTY MUCH A SLAM DUNK. WE BROKE THE
THE ALL TIME RECORD FOR JACKSON AT 102 TODAY AND IT MIGHT EVEN GO UP
IN THE NEXT HOUR. WILL HAVE TO WAIT AND SEE. LONDON ALSO HIT 102
TIED THE ALL TIME RECORD FOR THE YEAR.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 315 PM EDT FRI JUN 29 2012

THE EXTENDED FORECAST PERIOD CONTINUES TO FEATURE AND BROAD AND
STRENGTHENING RIDGE OVER MUCH OF THE CONUS STRETCHING FROM THE FRONT
RANGE OF THE ROCKIES AND EAST OVER THE NORTHERN TIER OF THE TN
VALLEY AS WELL AS THE SOUTHEAST. THE MILLION DOLLAR QUESTION...OR
THE FORECAST CHALLENGE OF THE EXTENDED IS...WITH A PROMINENT TROUGH
OVER THE NEW ENGLAND AREA AND A SERIES OF RIDGE RUNNERS DIVING
SOUTHEAST THROUGH THE WESTERN FRINGE OF THE GREAT LAKES AND INTO THE
OHIO VALLEY...WILL AN MCS BE ABLE TO OVERCOME OUR DROUGHT AND MAKE
IT A BIT FURTHER SOUTH INTO THE EASTERN KENTUCKY AREA. AT THIS
POINT...THE MODELS HANDLE THE OVERALL LONG WAVE PATTERN QUITE WELL
BUT JUDGING PREVIOUS RUNS COMPARED HOW THE PATTERN HAS PANNED OUT IN
THE SYNOPTIC AND MESOSCALE...AREAS THAT WOULD HAVE RECEIVED RAIN
ACCORDING TO THE PAST RUNS HAVE NOT COME TO PASS. THIS PROVIDES A
LOWER CONFIDENCE THAT RAINFALL WILL OCCUR IN THE EXTENDED AND GIVEN
THE FACT THAT A STRONG TO DECENT CAP WILL BE IN PLACE OVER MUCH OF
THE AREA. DESPITE BOTH THE EURO AND GFS SHOWING CONVECTION UNDER THE
CAP...WILL LEAN TOWARDS A DRIER FORECAST. WILL RUN THE ALL MODEL
BLEND AND COORDINATE WITH NEIGHBORING OFFICES TO GO ON THE DRY SIDE
OF THE RESULT.

AFTER THE PRODUCING THE MODEL ALL BLEND AND COORDINATION WITH
NEIGHBORING FORECAST OFFICES...DECIDED TO GO WITH A DRY EXTENDED
FORECAST. THE LACK OF CONFIDENCE IN MODELS PRODUCING QPF IN THE
EXTENDED UNDER THE CAP AND THE WORSENING DROUGHT CONDITIONS AIDED IN
THIS DECISION. BETTER INTERROGATION WILL BE NEEDED IN LATER RUNS IF
EASTERN KENTUCKY IS TO GET MEASURABLE RAIN BUT SOME BETTER SUPPORT
ARRIVES THROUGH THE OHIO VALLEY ON THU INTO THU NIGHT THAT MAY PUT
DOWN SOME MUCH NEEDED RAIN BUT AT THIS POINT...FELT A DRY FORECAST
WOULD BE A BETTER REPRESENTATION.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 1031 AM EDT FRI JUN 29 2012

VFR WILL PREVAIL THROUGH THE PERIOD AS HIGH PRESSURE REMAINS IN
CONTROL LOCALLY...WITH LIGHT WLY WINDS AROUND 5 KTS OR LESS. SOME
ISOLATED THUNDERSTORMS MAY FORM NORTH OF THE MOUNTAIN PARKWAY THIS
AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL MIDNIGHT EDT SATURDAY NIGHT FOR KYZ044-
050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...GREIF
SHORT TERM...JJ
LONG TERM....SHALLENBERGER
AVIATION...JJ
Hazardous weather outlook, Jun 29, 6:20 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
620 PM EDT FRI JUN 29 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-010130-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
620 PM EDT FRI JUN 29 2012

...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS EVENING AND OVERNIGHT.

A BAND OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY GRAZE THE
NORTHEAST PORTIONS OF EAST KENTUCKY EARLY THIS EVENING. DAMAGING
WINDS WILL BE POSSIBLE FROM THE STRONGEST STORMS AND OUT AHEAD OF
THEM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR 100 THROUGH THE WEEKEND
AND INTO THE BEGINNING OF NEXT WEEK AS A LARGE RIDGE OF HIGH PRESSURE
BUILDS OVER THE COMMONWEALTH. WITH ONGOING DROUGHT CONDITIONS PRESENT
ACROSS MOST OF EASTERN KENTUCKY AND LITTLE TO NO RAIN FORECAST
THROUGH THE NEXT SEVERAL DAYS...THE ELEVATED THREAT FOR WILDFIRES IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO THE BEGINNING OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER THIS
EVENING.

JJ/GREIF

In the hours before

Special weather statement, Jun 29, 5:59 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
559 PM EDT FRI JUN 29 2012

KYZ044-050>052-059-060-104-106-292300-
MENIFEE-MONTGOMERY-POWELL-ROWAN-BATH-ELLIOTT-FLEMING-MORGAN-
559 PM EDT FRI JUN 29 2012

...A LINE OF GUSTY THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 700 PM EDT FRIDAY EVENING...

   MENIFEE...
   NORTHEASTERN MONTGOMERY...
   NORTHERN MORGAN...
   EXTREME NORTH CENTRAL POWELL...
   ROWAN...
   BATH...
   ELLIOTT AND
   FLEMING.

AT 556 PM EDT...A LINE OF GUSTY THUNDERSTORM WINDS WAS LOCATED
ALONG A LINE EXTENDING FROM NEAR FALMOUTH TO MAYSVILLE TO NEAR
MANCHESTER OHIO...MOVING SOUTHEAST AT 65 MPH.

RESIDENTS IN ADVANCE OF THIS LINE CAN EXPECT GUSTY WINDS OF 40 TO
50 MPH AS THE FRONT MOVES THROUGH...TO BE FOLLOWED BY THUNDERSTORMS
WITH BRIEF HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:10 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan35 min
Jun 29, 7:02 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Menifee, Montgomery, Morgan, Powell and 1 more28 min
Jun 29, 7:04 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Martin, Menifee, Morgan and 1 more26 min
Jun 29, 7:21 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Estill, Jackson, Lee, Owsley and 3 more39 min
Jun 29, 7:24 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more36 min
Jun 29, 7:29 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Martin, Morgan31 min
Jun 29, 7:56 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Letcher, Perry, Pike49 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.